Aarhus University Seal / Aarhus Universitets segl

An alternative approach to homotopy operations

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

An alternative approach to homotopy operations. / Bökstedt, Marcel; Ottosen, Iver.

I: Transactions of the American Mathematical Society, Bind 358, Nr. 9, 2006, s. 3985-3995.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

Bökstedt, M & Ottosen, I 2006, 'An alternative approach to homotopy operations', Transactions of the American Mathematical Society, bind 358, nr. 9, s. 3985-3995.

APA

Bökstedt, M., & Ottosen, I. (2006). An alternative approach to homotopy operations. Transactions of the American Mathematical Society, 358(9), 3985-3995.

CBE

Bökstedt M, Ottosen I. 2006. An alternative approach to homotopy operations. Transactions of the American Mathematical Society. 358(9):3985-3995.

MLA

Bökstedt, Marcel og Iver Ottosen. "An alternative approach to homotopy operations". Transactions of the American Mathematical Society. 2006, 358(9). 3985-3995.

Vancouver

Bökstedt M, Ottosen I. An alternative approach to homotopy operations. Transactions of the American Mathematical Society. 2006;358(9):3985-3995.

Author

Bökstedt, Marcel ; Ottosen, Iver. / An alternative approach to homotopy operations. I: Transactions of the American Mathematical Society. 2006 ; Bind 358, Nr. 9. s. 3985-3995.

Bibtex

@article{1a4579906a9e11dcbee902004c4f4f50,
title = "An alternative approach to homotopy operations",
author = "Marcel B{\"o}kstedt and Iver Ottosen",
year = "2006",
language = "English",
volume = "358",
pages = "3985--3995",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "9",

}

RIS

TY - JOUR

T1 - An alternative approach to homotopy operations

AU - Bökstedt, Marcel

AU - Ottosen, Iver

PY - 2006

Y1 - 2006

M3 - Journal article

VL - 358

SP - 3985

EP - 3995

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 9

ER -